The Annals of Probability
- Ann. Probab.
- Volume 12, Number 3 (1984), 703-713.
Synonymity, Generalized Martingales, and Subfiltration
Aldous recently introduced the notion of synonymity of stochastic processes, a notion of equivalence for processes on a stochastic basis which generalizes the notion of "having the same distribution". We show that generalized martingale properties, such as the semimartingale property, are preserved under synonymity, and that synonymous semimartingales have decompositions with the same distribution law. A variation of our method yields a relatively elementary proof of the theorem of Stricker that semimartingale remains a semimartingale with respect to any subfiltration to which it is adapted.
Ann. Probab., Volume 12, Number 3 (1984), 703-713.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hoover, Douglas N. Synonymity, Generalized Martingales, and Subfiltration. Ann. Probab. 12 (1984), no. 3, 703--713. doi:10.1214/aop/1176993221. https://projecteuclid.org/euclid.aop/1176993221